I am relatively new to the site having posted a few questions over the last couple of weeks
but I have just had a thought, yesterday I posted a question asking if anyone had felt worse when increasing their levo as I increased mine 11 days ago from 75mcg to 100mcg and I had a really bad day yesterday, I had a couple of replies stated that they do, but it occured to me last night that I have had these bad days before any increase in levo also. On the really bad days I feel shakey inside, palpitatons really anxious depressed and weepy and just deel totally washed out, lack of appitite and I go to the toilet about 3 times in that day were as normally I only go the once if that, I am now wondering if it is to do with Vit B12 deficiency as my last result was 377 also had Vit D tested result 22 and TSH 4.3 hence the increase in levo I am now taking 6000i.u. Vit D spray and 1200i.u. Vit B12 daily. As I do like (rather too much) wine I am wondering if the wine is lowering my B12 more (as I have read alchohol gets rid of B12 and that is why I am having these particularly bad days. Anyone got any thoughts on this as if if this is the case then I will have to stop drinking.
Many thanks browny